Detail publikace

Wazewskis method for systems of dynamic equations on time scales

DIBLÍK, J. RŮŽIČKOVÁ, M. ŠMARDA, Z.

Originální název

Wazewskis method for systems of dynamic equations on time scales

Anglický název

Wazewskis method for systems of dynamic equations on time scales

Jazyk

en

Originální abstrakt

Wazewskis method for systems of dynamic equations on time scales is described

Anglický abstrakt

Wazewskis method for systems of dynamic equations on time scales is described

Dokumenty

BibTex


@article{BUT47654,
  author="Josef {Diblík} and Miroslava {Růžičková} and Zdeněk {Šmarda}",
  title="Wazewskis method for systems of dynamic equations on time scales",
  annote="Wazewskis method for systems of dynamic equations on time scales is described",
  chapter="47654",
  number="71",
  volume="2009",
  year="2009",
  month="november",
  pages="e1124--e1131",
  type="journal article - other"
}